Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Child with vhigh fever, vomiting and loose motions. Giving Nutrolin-B, Crocin and Drotin. Can I give her Derolac?

My daughter is 3 yrs and 8 months old. She is having viral, that s what her doctor has said. She was passing little motion but loose and she s vomiting too. Along with that she is also runnning high fever . Dr. has given Nutrolin- B Syrup, vomikind, crocin and Drotin. But now she s passing complete loose motion and not able to control it. She has started taking her medicine since morning only, now can I give her derolac along with that although Dr. has not given it. But I have it with myself. Please suggest.
Asked On : Thu, 21 Mar 2013
Answers:  2 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query.
Your child is having diarrhea which is mostly viral in nature and settles in few days.
Nutrilin b and darolac are both probiotics ,give either of two.
Most important is to maintain hydration.
Give oral rehydration solution sip by sip after each loose stool,give coconut water,lemonade,curd,buttermilk,boiled potato,banana.rice porridge so as to maintain hydration and nutrition.

Watch for features of dehydration like lethargy,decreased urine output.increased thirst and in case you find any get her evaluated by pediatrician for proper management.

Wishing your child good health.
God bless..
Answered: Fri, 22 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Pediatrician Dr. E Venkata Ramana's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
I advise you to continue the medication as advised by your Pediatrician.
But try to maintain her hydration status by giving oral rehydration solutions like Pedialyte, coconut water, and lemon water in sip by sip to replace the losses in loose stools.
The mainstay of treatment in diarrhea is to maintain and monitor
Monitor her hydration.
Darolac is not required as it is a probiotic and your doctor already prescribed a probiotic in the form of Nutrolin-B.
Hope I have answered your query.
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor